Reactions 1680, p324 - 2 Dec 2017 Hypoglycaemia: case report In a prospective, observational, multicenter, post-marketing study (J-STEP/EL) of 1,535 patients, 1424 patients were analysed, out of whom one elderly patient [exact age an sex not stated] developed hypoglycaemia during treatment with tofogliflozin. The patient had a diagnosis of type 2 diabetes mellitus and the patient received tofogliflozin 20mg tablet monotherapy. Within the first 2 weeks of tofogliflozin therapy, the patient developed hypoglycaemia, which was considered to be related with tofogliflozin [outcome not stated]. Author comment: "One patient took tofogliflozin as monotherapy, and hypoglycemia occurred within the first 2 weeks." Utsunomiya K, et al. Safety and effectiveness of tofogliflozin in elderly Japanese patients with type 2 diabetes mellitus: A post-marketing study (J-STEP/EL Study). Journal of Diabetes Investigation 8: 766-775, No. 6, Nov 2017. Available from: URL: http://doi.org/10.1111/jdi.12626 - Japan 803284366 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud